Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pulsating pain at skull base, confusion, headache. Taking advil, muscle relaxers. Causes?

I had sudden severe pulsating pain at the base of my skull . Felt sick to my stomach and was mildly confused for a moment. Took 4 Advil and 2 muscle relaxers and in about an hour I felt better. I only have a mild headache now. Sorry to waste your time as I don t have any money. That s why I didn t go to the ER. Thank you anyway.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Did this happen prior??
Is it ur first episode??
If yes than dnt worry
If its occur frequently than need to investigate
As u mentioned u dnt have money thn wait for sometimes if it will start again and occur repetadely thn consult doctor
Simple analgesic and muscle relaxant like diclofenac is usful to control acute pain
Do u have blurring of vision??
Do u have giddiness??
Do u have difficulty in walking??
If yes than u should consult a doctor and take treatment
Get well soon
Thank u
Answered: Fri, 13 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor